# SDR MASA2011061002972

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,429 hours, 30,305 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BTMS DASHES.  R2 THE SENSOR.
